# SDR LX52003F00002

- Difficulty date: October 1, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N991LL
- Make and model: Beech B300
- Aircraft serial: FL142
- Engine: Pwa PT6A6
- System (JASC): 2400 · Electrical Power System
- Part: Power Supply
- Part serial: 1423
- Condition: Odor
- Location: Cabin
- Part time: 3,561 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE POWER SUPPLY EMITTED A FOUL ODOR THAT WAS NOTICED THROUGH OUT AIRCRAFT AND THEN UNIT FAILED.
